# SDR G1IA20240312061

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N238VM
- Make and model: Pilats PC1245
- Aircraft serial: 238
- Aircraft time: 8,128 hours, 9,084 cycles
- Engine: Pwc PT6A67B
- Engine time: 5,930 hours, 8,000 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Chip Detector
- Part number: 304544902
- Condition: Unserviceable
- Location: Engine
- Part time: 59 hours, 8,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: IN CRUISE FLIGHT THE CHIP CWAS LIGHT STARTED TO CONTINUOUSLY FLASH ON AND OFF, THIS CONTINUED THROUGHOUT THE DESCENT. DECLARED  AN EMERGENCY WITH ATC, CONDUCTED APPROPRIATE CHECKLIST, AND LANDED AS SOON AS PRACTICAL. CORRECTIVE ACTION: FOUND BROKEN WIRE AND CHAFFED WIRE ON THE CHIP DETECTOR CANNON PLUG. REMOVED DAMAGED WIRE, PINS AND INSTALLED NEW CONTACT PINS AND NEW CHIP DETECTOR. CHIP DETECTOR LIGHT OPERATIONALLY CHECKS GOOD AT THIS TIME. AIRCRAFT WAS RELEASED WITH A SUCCESSFUL OPERATIONAL CHECK FLIGHT.
